# SDR UIEA2020020310160

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,646 hours, 17,378 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L DUCT PRESS DROPS TO 10 PSI WHEN L ENG ANT-ICE SELECTED.( PERFORMED AIR SUPPLY BITE IAW 36-23-00, NO DEFECTS NOTED. PERFORMED VISUAL INSPECTION OF TAI AND ANTI-ICE DUCTING IAW 30-11-02, NO DEFECTS NOTED. PERFORMED ENGINE RUN & CYCLED ANTI-ICE SEVERAL TIMES, NO DEFECTS NOTED. OPERATIONAL CHECK GOOD. )
